# SDR AALA201704279013

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 53,714 hours, 20,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SLIDE COVER ON DOOR 4L FELL OFF. SECURED SLIDE COVER AS REQUIRED.
